MathSciNet Relay Station
MathSciNet bibliographic data
MR175850 (31 #126) 10.25
Delone, B. N.; Ryškov, S. S. Solution of the problem on the least dense lattice covering of a 4-dimensional space by equal spheres. (Russian) Dokl. Akad. Nauk SSSR 152 1963 523–524.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement